Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gcs220

Taking Accutane During Puberty

Recommended Posts

Hey everyone I took accutane when I was 15. Does anyone have any compilications from taking it during puberty? Any hormonal issues? Does one think accutane would interfere with sexual development?

Share this post


Link to post
Share on other sites

What are you suffering from? If I remember correctly a year or few years ago you asked about bone development and bone loss!

Share this post


Link to post
Share on other sites

Just been hearing of accutane affects on dht and since I took it at an age when dht is needed, could it have affected my puberty. I am about 5"11, good muscle tone, strong jaw, chest hair/ ok facial hair.

I just got testosterone checked and I'm over the average for a 28 year old. Didn't get my dht checked though. I'm just a big hypochondriac and want to know if anyone else ran into hormonal issues from accutane. Any guys think they might not have matured fully from taking it as a growing teen?

Share this post


Link to post
Share on other sites

Anyone have any experience of accutane affecting puberty? There is very scattered reports on the internet about this. I don't want to ask the roaccutane action forum because they think everything under the sun is caused from accutane. Very unbiased.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×